MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 100MM LENGTH - STER; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 100MM LENGTH - STER; APPLIANCE, FIXATION, NAIL
Model Number 04.168.500S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Part: 04.168.500s, lot: 1l25783, manufacturing site: (b)(4), release to warehouse date: august 28, 2018, expiry date: august 01, 2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of the femoral neck system (fns) devices and subsequent total hip arthroplasty due to hip pain and cystic changes.Initially, the reported devices were implanted on (b)(6) 2019 due to a femoral neck fracture.None of the reported devices were broken; they came out very easy and did not result in any further complications.Procedure was completed successfully.This report is for a antirotation screw for fns.This is report 3 of 4 for (b)(4).

Brand Name
ANTIROTATION SCREW FOR FEMORAL NECK SYS 100MM LENGTH - STER
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10852756
Report Number2939274-2020-05188
Device Sequence Number2322806
Product Code KTT
UDI-Device Identifier10886982274625
UDI-Public(01)10886982274625
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.500S
Device Catalogue Number04.168.500S
Device Lot Number1L25783
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/17/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCREW 44MM-STERILE; BOLT FOR FNS 95MM LENGTH-STERILE; FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight67